# SDR SWAA2022061513741

- Difficulty date: May 31, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A812553
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUPPORT ANGLE IS DAMAGED BS 767 TO BS 779 RBL 21 WL 156 / [01] REMOVED AFT CARGO BAY SUPPORT ANGLE SHIELD BS 767 -BS779 RBL 21 WL 156 PER SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED ACB SUPPORT ANGLE AT BS767 - BS787; RBL21; WL156 PER SRM 51-40-05-0G-0 AND DWG 146A8123. OK TO INSTALL;[03] ADDED PARTS;[04] VERIFIED CORRECTIVE ACTION ENTRY 2. OK TO INSTALL GIVEN.;[05] INSTALLED NEW ACB SUPPORT ANGLE AT BS767 - BS787; RBL21; WL156 PER SRM 51-40-05-0G-0 AND DWG 146A8123;[06] VERIFIED CORRECTIVE ACTION ENTRY 5.;[07] VERIFIED CARD COMPLETE.
